Mathematische Zeitschrift

, Volume 244, Issue 2, pp 271–289 | Cite as

On projective curves of maximal regularity

  • Markus Brodmann
  • Peter Schenzel

Abstract.

 Let 𝒞⊆ℙrK be a non-degenerate projective curve of degree d>r+1 of maximal regularity so that 𝒞 has an extremal secant line . We show that 𝒞∪ is arithmetically Cohen Macaulay if d<2r−1 and we study the Betti numbers and the Hartshorne-Rao module of the curve 𝒞.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Markus Brodmann
    • 1
  • Peter Schenzel
    • 2
  1. 1.Universität Zürich, Institut für Mathematik, Winterthurer Str. 190, 8057 Zürich, Switzerland (e-mail: brodmann@math.unizh.ch)CH
  2. 2.Martin-Luther-Universität Halle-Wittenberg, Fachbereich Mathematik und Informatik, 06 099 Halle (Saale), Germany (e-mail: schenzel@informatik.uni-halle.de)DE

Personalised recommendations